EconPapers    
Economics at your fingertips  
 

OPTIMAL DECISIONS WITH LINEAR RANDOM PAYOFF*

Carmen F. Menezes and X. Wang ()

Manchester School, 2006, vol. 74, issue 3, 251-265

Abstract: This paper provides a unified analysis of decision under uncertainty with payoffs that are linear in the random variable. This class involves additive as well as multiplicative risks and is widely used in the literature. The total effect of an increase in risk on choice is decomposed into an income effect and a substitution effect. Properties of preferences that control the sign of these effects are identified.

Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9957.2006.00491.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:manchs:v:74:y:2006:i:3:p:251-265

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1463-6786

Access Statistics for this article

Manchester School is currently edited by Keith Blackburn

More articles in Manchester School from University of Manchester Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:manchs:v:74:y:2006:i:3:p:251-265